# SDR CALA2015030900145

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 37,243 hours, 12,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FWD LT EMER PATH LIGHT INOPERATIVE AT STATION 322, WL 291 & RBL 7.  R & R BATTERY PACK M1674 IAW MM 33-51-06.  OPERATIONAL CHECKED GOOD PN AD-D 717-01-100.
